# SDR SWIA20241203001

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,390 hours, 41,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSCREEN CRACKED ENTIRELY IN THE CRUISE. FOLLOWED QRH.    (FLIGHT 5197 - FILED CLOSED)    REMOVED AND REPLACED CA SIDE WINDOW PER CRJ 200 AMM 56-12-01-000-801 AND 56-12-01-400-801. REF TASK CARD 56-220-1000-SKY FOR WORK ACCOMPLISHED. LEAK CHECK GOOD AT THIS TIME. OPS CHECK GOOD AT THIS TIME.TORQUE WRENCH S/N:0906300068TORQUE WRENCH NEXT CAL DUE:02/2025
